# SDR UIEA2023122701030

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 99,268 hours, 20,157 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RH WING SLAT# 7 T/E WEDGE UPPER SKIN AT ISS 152.38 AND 6.5" FROM T/ E( RH WING SLAT #7 T/E WEDGE UPPER SKIN WAS REPAIRED IAW SRM 57-43-02-2R-1 FIG 201 SHEET 2 PAGE 2-3 AND SRM 51-70-10-2R-4 FIG 201 SHEET 1 PAGE 1-3 & 22 REV 124 DEC 15/2023  /    )
